# SDR DALA1108846815

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 38,673 hours, 12,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW REPORTED EMERGENCY LIGHTING CYCLING ON AND OFF IN VARIOUS LOCATIONS.  MX REPLACED THE EMERGENCY LIGHT TEST SWITCH.  OPS CHECKS WERE GOOD.
